# SDR DALA104579872

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1167 L18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND FRAME CRACKED AT STA 1167, AT L18L.  R & R FRAME IAW SRM 51-30-5, 51-10-2, 51-10-4, & 53-13-3.
